# SDR EIA2001028

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND M/D BS 880 RT TENSION TIE CRACKED AT FRAME ATTACHMENT AREA.  TRIMMED OFF CRACKED AREA, NDT INSPECTED AND REPAIRED TENSION TIE PER BSB 53-237.  (M)
